# SDR ABXA040381

- Difficulty date: September 23, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46097
- Aircraft time: 74,270 hours, 27,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5750371501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FUSELAGE SKIN STA 1040, LONGERON 36.  DEFERRED TIL 9-6-04 IAW REA D853-50415, IAW ABX GMM CHAPTER 1 07-04.  FABRICATED DOUBLER AND FILLER IAW REA D853-50292MR.  ALODINED AND PRIMED DOUBLER FILLER AND SKIN IAW DC-8 SRM 51-1-8.  INSTALLED DOUBLER AND FILLER IAW DC-8 SRM 51-1-20D.
